# SDR MALA090157

- Difficulty date: December 14, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 9,080 hours, 8,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NR 2 EMERG BATTERY WILL NOT CHARGE. REMOVED AND REPLACED THE NR 2 EMERG BATTERY IAW AMM 33-51-04-000-801 AND 33-51-04-400-801.  OPS CHECK GOOD PN ON 2013-1A, PN OFF 2013-BR, SN ON 1083686, SN OFF B3248.
